# SDR 2022F00158

- Difficulty date: September 2, 2020
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: XAUZJ
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 56,543 hours, 50,890 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF ON RUNWAY 27, AT 40-60 KTS APROX. AIRCRAFT DRIFLED TO THE RIGHT, WE TRIED TO CONTROL THE MOVEMENT NOT BEING POSSIBLE AND THE PLANE LEFT THE RUNWAY.
